# SDR SWAA2023022899099

- Difficulty date: February 4, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 61,562 hours, 39,157 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 651GB HAS CRACKER WOBBLE PLATE.<[01] REMOVED AND REPLACED WOBBLE PLATE AT R/W T/E IAW B-737-700 SRM-51-40-02-0G-0;[02] VERIFIED STEP 1
